# SDR HALA20241122331

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 37,120 hours, 6,009 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 41,279 hours, 6,509 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Gasket
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING ROUTINE TASK CARD OF ENG 2. FOUND LEAK AT GREEN SYS EDP. REMOVED AND REPLACED GEARBOX MATING SURFACE GASKET. REMOVED AND REINSTALLED EDP IN REF TO AMM 29-11-51. OPS CHECK GOOD LEAK CHECK GOOD.NO FAULTS NOTED.
